# SDR CA140721021

- Difficulty date: July 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,392 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000004
- Condition: Failed
- Location: Nr 2 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)  NO AUTOPILOT AND FLIGHT CONTROL PROBLEMS, MAYDAY DECLARED. ACFT CIRCLED, TRYING TO RESOLVE FLIGHT CONTROL PROBLEMS.  REPLACED RT SLAT 2, OTBD TRACK ACTUATOR IAW AMM 27-84-49-401.
